# SDR 04FDEA00550

- Difficulty date: March 3, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 73,027 hours, 21,172 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Mount
- Part number: ANB70166
- Condition: Corroded
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C-CHECK INSPECTION, CORROSION WAS FOUND IN THE CENTER BORE OF THE ANB7016-6 RT INBOARD FLAP DRIVE BEARING MOUNT BORE.  THE SUBJECT CORROSION WAS REMOVED BY OVERSIZING THE SUBJECT HOLE TO 1.0210 INCH DIA.  REMOVED FITTING IAW DC10 SRM 51-31-00 VOL II.  REMOVED CORROSION IAW DC10 SRM 57-20-00 VOL 1.  FABRICATED AND INSTALLED BUSHING IAW FEDEX EA 8-5710-75080 AND DC10 SRM 57-20-00 VOL 1.  CORROSION LEVEL 1.  FITTING INSTALLATION COMPLETED ON FEDEX CARD N02040.
